Alert archive / Iowa / Flash Flood Warnings in 2006
Flash Flood Warning 3, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Aug 1, 2006, 10:20 PM CDT for Kossuth County, Palo Alto County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2006, 10:20 PM CDT (03:20 UTC)
- Expired
- Aug 2, 2006, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Kossuth County, IA, Palo Alto County, IA
The radar
The Des Moines radar (KDMX), 178 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 10:31 PM CDT | HEAVY RAIN 0 | Algona, IA | HWY 169 CLOSED NEAR ALGONA WITH 2 FT OF WATER ON ROADS. ALSO...LIGHT POLE BROKEN OFF ALONG 169. |
| Aug 1, 11:03 PM CDT | FLASH FLOOD | Algona, IA | KNEE DEEP WATER FLOWING THROUGH STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 778 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 020322
FFWDMX
IAC109-147-020930-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1020 PM CDT TUE AUG 1 2006
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KOSSUTH COUNTY IN NORTH CENTRAL IOWA
PALO ALTO COUNTY IN NORTHWEST IOWA
* UNTIL 430 AM CDT WEDNESDAY
* AT 1018 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. DOPPLER RADAR ESTIMATED AROUND 1 TO 3 INCHES OF RAIN HAS
FALLEN...WITH ANOTHER 1 TO 2 INCHES POSSIBLE OVERNIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALGONA...BANCROFT AND EMMETSBURG.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
LAT...LON 4348 9398 4293 9398 4294 9491 4324 9490
4323 9444 4349 9444
$$
KINNEY5 follow-up statements
000
WGUS73 KDMX 020337
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1035 PM CDT TUE AUG 1 2006
IAC109-147-020930-
KOSSUTH IA-PALO ALTO IA-
1035 PM CDT TUE AUG 1 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KOSSUTH AND PALO ALTO
COUNTIES UNTIL 430 AM CDT...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 1 TO 3 INCHES OF RAIN HAS FALLEN FROM
SOUTHEAST PALO ALTO INTO CENTRAL KOSSUTH COUNTY...AND ACROSS
NORTHERN KOSSUTH COUNTY. KOSSUTH EMERGENCY MANAGEMENT HAS REPORTED
WATER OVER COUNTY ROAD 169. ADDITIONAL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE OVERNIGHT.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ALGONA...BANCROFT AND EMMETSBURG.
THIS FLASH FLOOD WARNING REPLACES THE URBAN AND SMALL STREAM FLOOD
ADVISORIES PREVIOUSLY IN EFFECT FOR KOSSUTH AND PALO ALTO COUNTIES.
LAT...LON 4348 9398 4293 9398 4294 9491 4324 9490
4323 9444 4349 9444
$$
KINNEY000
WGUS73 KDMX 020442
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1142 PM CDT TUE AUG 1 2006
IAC109-147-020930-
KOSSUTH IA-PALO ALTO IA-
1142 PM CDT TUE AUG 1 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KOSSUTH AND PALO ALTO
COUNTIES UNTIL 430 AM CDT...
AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING ACROSS THE WARNED
AREA. DOPPLER RADAR ESTIMATED 2 TO 4 INCHES OF RAIN HAS FALLEN SO
FAR ALONG A SWATH FROM SOUTHWEST TO EAST CENTRAL KOSSUTH
COUNTY...AND 2 TO 3 INCH AMOUNTS IN FAR NORTHERN KOSSUTH COUNTY. A
PORTION OF NORTHWEST PALO ALTO COUNTY HAS RECEIVED AROUND 2 TO 3
INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ALGONA...BANCROFT AND EMMETSBURG.
AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE OVERNIGHT...WITH THE
FLASH FLOOD THREAT CONTINUING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4348 9398 4293 9398 4294 9491 4324 9490
4323 9444 4349 9444
$$
KINNEY000
WGUS73 KDMX 020546
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1243 AM CDT WED AUG 2 2006
IAC109-147-020930-
KOSSUTH IA-PALO ALTO IA-
1243 AM CDT WED AUG 2 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KOSSUTH AND PALO ALTO
COUNTIES UNTIL 430 AM CDT...
AT 1239 AM CDT...WEATHER SPOTTERS REPORTED THUNDERSTORMS WITH VERY
HEAVY RAINFALL ACROSS THE WARNED AREA.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ALGONA...BANCROFT AND EMMETSBURG.
SPOTTERS HAVE REPORTED AROUND 5 INCHES OF RAIN IN AND AROUND ALGONA
AREA AS WELL AS OTHER PORTIONS OF THE COUNTY. NO REPORTS HAVE BEEN
RECEIVED IN THE LAST HOUR FROM PALO ALTO COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4348 9398 4293 9398 4294 9491 4324 9490
4323 9444 4349 9444
$$
FORSTER000
WGUS73 KDMX 020707
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
205 AM CDT WED AUG 2 2006
IAC109-147-020930-
KOSSUTH IA-PALO ALTO IA-
205 AM CDT WED AUG 2 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KOSSUTH AND PALO ALTO
COUNTIES UNTIL 430 AM CDT...
AT 203 AM CDT...THE PUBLIC REPORTED THUNDERSTORMS WITH VERY HEAVY
RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL OF
3 TO 5 OR MORE INCHES. HEAVY RAINS CONTINUE TO MOVE ACROSS THE
COUNTIES ADDING TO RAINFALL TOTALS.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ALGONA...BANCROFT AND EMMETSBURG.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4348 9398 4293 9398 4294 9491 4324 9490
4323 9444 4349 9444
$$
FORSTER000
WGUS73 KDMX 020837
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
335 AM CDT WED AUG 2 2006
IAC109-147-020930-
KOSSUTH IA-PALO ALTO IA-
335 AM CDT WED AUG 2 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KOSSUTH AND PALO ALTO
COUNTIES UNTIL 430 AM CDT...
AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS NORTHERN PORTIONS OF THE
WARNED AREA. DOPPLER RADAR HAD ESTIMATED 3 TO 6 INCHES OF RAIN
ACROSS THE WARNED AREA WITH SPOTTER REPORTS OF IN EXCESS OF 5
INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE TO PRODUCE FLASH
FLOODING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALGONA...PLOVER AND TITONKA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4348 9398 4293 9398 4294 9491 4324 9490
4323 9444 4349 9444
$$
COGILWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:10 PM CDT, 7 hours 10 minutes earlier.
Area forecast discussion, Aug 1, 3:10 PM CDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 310 PM CDT TUE AUG 1 2006 .DISCUSSION... COMPLICATED SFC CONDITIONS THIS AM WITH STATIONARY BOUNDARY ACROSS SE COLORADO TO KONL TO KMSP TO KIWD (IRONWOOD MI) LINE. WEAK LOW HAS DEVELOPED ALONG THE BOUNDARY OVER NW KANSAS WITH SECONDARY WARM FRONT NOW FORMING OVER SOUTHEAST NEBRASKA IN RESPONSE TO AN OUTFLOW BOUNDARY OVER SOUTHERN SECTIONS OF IOWA. AS FOR REMAINING HEAT EVENT...HEAT ADV IN EFFECT FOR SOUTHEAST PORTIONS OF CWA WILL EXPIRE THIS EVENING AS PLANNED AS NORTHERN PORTIONS TRIMMED SIGNIFICANTLY THIS MORNING WITH ONSET OF CONVECTION. BREAK IN HEAT IN THE FORECAST FOR WED AND BEYOND...THOUGH TEMPS CREEP BACK UP BY THE WEEKEND. TDS REMAIN HIGH OVER THE REGION WITH RELATIVELY DEEP MOISTURE OVER TO H850MB ON PROGGED SOUNDINGS...THOUGH LAPS SOUNDINGS THIS MORNING NEARLY SATURATED TO H200 MB FAR NORTH AND CENTRAL SECTIONS. H700 SHOWS WEAK IMPULSE RESPONSIBLE FOR THIS MORNINGS CONVECTION MOVING THROUGH 40KT FLOW IN FAR WESTERN IA. SECOND MAXIMUM AND MAIN WAVE BACK IN TX PANHANDLE AND SHOULD MOVE NORTHEAST BY TNT AND TRIGGER EXPECTED CONVECTIVE EVENT LATER TODAY. FOCUS OF FCST TURNS NOW FROM HEAT TO POTENTIAL EXCESSIVE RAINFALL. CONVECTION CONTINUES TO DIMINISH EAST WITH LLJ STILL FIRING ALONG WESTERN EDGES OF CWA ATTM. WITH SLOWLY MOVING FRONT TNT AND POTENTIAL FOR BACKBUILDING CELLS TOWARD 06Z WITH HIGH PWATS. LAST NIGHTS SPECIAL 00Z RUN OF THE WRF FROM HAS CONVECTION DEVELOPING NORTH/WEST THIS AFTERNOON AND CONTINUING INTO THE OVN HOURS. MODELS IN GENERAL AGREEMENT WITH HIGHEST MOISTURE TRANSPORT OVER FAR NC IOWA THEN SHIFTING INTO SOUTHERN MN BY AM HOURS. QPF AMTS AND PLACEMENT DIFFER WITH GFS BEING THE MOST EXCESSIVE SOLN WITH 3-5 INCH AMTS NORTH. NAM/WRF RUNS SHOWING LESS...BUT STILL IMPRESSIVE 1-3 INCH AMTS. AM LEANING TOWARD 1-3 INCH AS PER CURRENT FCST. CURRENTLY THE GFS MOST RESEMBLES THE SYNOPTIC SITUATION. COMPLICATING THE FORECAST IS THE MESO BOUNDARY SET UP OVER THE SOUTH CENTRAL COUNTIES. ACCAS VERY PREVALENT AS OF 130 PM AT THE WFO THIS AFTERNOON. IF CONVECTION WORKS ALONG THE BOUNDARY THIS EVENING... A MORE SOUTHERLY PLACEMENT OF HIGHEST QPF MAY BE NEEDED AS AN UPDATE THIS EVENING. WED STILL IN QUESTION AS GFS CONTINUES TO HINT AT MOISTURE DIVERGENCE ACROSS THE CWA DURING THE DAYTIME HOURS AS FRONT STRETCHED OUT AND DROPS SOUTH...THEN STORMS REFIRING ALONG BOUNDARY FAR SOUTH AND INTO MISSOURI. NAM NOT AS STRONG WITH OVERALL DYNAMICS TONIGHT OR AGGRESSIVE WITH TIME AND HAS PM REDEVELOPMENT OVER THE SOUTHERN REGIONS DURING THE DAYTIME HOURS. PREFER THE NAM SOLN WHICH IS SIMILAR TO THE EURO/GEM...WITH GEM EVEN SLOWER FOR THE PM HOURS WED INTO THURS AFTERNOON. NAM DEVELOPS A NICE DEF ZONE THURSDAY WHICH MAY PROLONG THE PRECIP OVER SOUTHERN SECTIONS FOR THE DAY. IN THE LATER PERIODS...WILL BE LOOKING AT A MORE ZONAL FLOW WITH SUB-TROPICAL RIDGE JUST TO THE SOUTH AND WESTERLY ENERGY TRANSLATING EAST IN THE FLOW. TIMING OF FEATURES WILL BE MOST CHALLENGING. AT PRESENT...WEAK WAVE SUGGESTED AS EARLY AS SAT NIGHT OVER REGION WITH MORE UPSTREAM WAVES THROUGH EARLY NEXT WEEK. THIS WOULD SUGGEST AT LEAST 20 POPS GOING FORWARD WITH CHANCE UPDATES POSSIBLE OVER THE NEXT DAY OR TWO. LONGER OUT...GEM/GFS HINTING AT RETURN OF BUILDING RIDGE AS WEEK PROGRESSES...JUST IN TIME FOR THE FAIR. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT ALONG AND N OF MASON CITY-FORT DODGE-SAC CITY LINE. HEAT ADV LEFT TO EXPIRE SE AT 00Z. && REV/MYERS
Hazardous weather outlook, Aug 1, 5:31 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 531 PM CDT TUE AUG 1 2006 IAZ004>007-015>017-023>025-033>035-021100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER- 531 PM CDT TUE AUG 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED THIS EVENING AND THROUGH THE OVERNIGHT HOURS. MOST LOCATIONS WILL RECEIVE AMOUNTS OF ONE TO THREE INCHES. LOCALIZED AMOUNTS OF UP TO 5 INCHES ARE POSSIBLE. WITH THE POTENTIAL FOR THE HEAVY RAIN TO FALL WITHIN A SHORT PERIOD OF TIME...FLASH FLOODING MAY OCCUR ACROSS THE AREA. A FEW STORMS MAY ALSO BE SEVERE WITH THE PRIMARY THREAT BEING DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL NON SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT FOR SEVERE WEATHER POTENTIAL...INCLUDING HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. IAZ026>028-036>039-044>050-057>062-070>075-081>086-092>097-021100- FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS- POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 531 PM CDT TUE AUG 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE OVERNIGHT...MAINLY ALONG AND NORTH OF A CRESTON TO MONTEZUMA LINE. A FEW SEVERE STORMS WITH DAMAGING WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON WEDNESDAY AS A FRONTAL SYSTEM DROPS SOUTHWARD OVER CENTRAL AND SOUTHEAST IOWA. SOME STORMS WEDNESDAY AFTERNOON AND NIGHT MAY BE SEVERE WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...BUT NOT LIKELY OVERNIGHT. SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND NIGHT FOR SEVERE WEATHER INCLUDING LOCALLY HEAVY RAIN AND POSSIBLE FLASH FLOODING.
In the hours before
Local storm report, Aug 1, 9:20 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT TUE AUG 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND GST 1 NNE AYRSHIRE 43.05N 94.83W
08/01/2006 E60 MPH PALO ALTO IA TRAINED SPOTTER
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:56 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 34 min |
| Aug 1, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 31 min |
| Aug 1, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 37 min |
| Aug 1, 9:44 PM CDT | Flash Flood Warning | DMX | Emmet | 6 hr |
| Aug 1, 10:21 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 6 hr |
| Aug 1, 10:37 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 38 min |
| Aug 1, 11:02 PM CDT | Flash Flood Warning | DMX | Pocahontas | 6 hr |
| Aug 2, 12:31 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 44 min |
| Aug 2, 12:50 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 25 min |
Nearby
Flash Flood Warnings in Iowa, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.